# SDR ASAA1058457

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 13,176 hours, 4,147 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281404108
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 13,179 hours, 4,148 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LEFT PACK TEMP 80C CONT CAB SUPPLY TEMP 78C UNABLE TO CONTROL CONT CAB TEMP ATTEMPTED TRIM AIR OFF MANUAL CONTROL AND AUTO CONTROL.  AFTER 5 MIN SYSTEM RETURNED TO NORMAL OPERATION.  FWD AFT TEMP CONTROL OPS NORMAL.  UNABLE TO DUPLICATE FAILURE LEFT PACK OPS NORMAL AT THIS TIME.  TEMP CONTROLLER HAS NO LOGGED FAULTS BITE CHECK GOOD.  REPLACED NR 1 TEMP CONTROLLER PER M/M 21 61 20 000 801.  VERIFICATION FLIGHT SUCCESSFUL.
